File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal reinsurance and dividend strategies under the Markov-modulated insurance risk model

TitleOptimal reinsurance and dividend strategies under the Markov-modulated insurance risk model
Authors
KeywordsCompound poisson model
Dividend strategy
HJB equation
Regime switching
Reinsurance
Issue Date2010
PublisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/07362994.asp
Citation
Stochastic Analysis and Applications, 2010, v. 28 n. 6, p. 1078-1105 How to Cite?
AbstractIn this article, we consider the optimal reinsurance and dividend strategy for an insurer. We model the surplus process of the insurer by the classical compound Poisson risk model modulated by an observable continuous-time Markov chain. The object of the insurer is to select the reinsurance and dividend strategy that maximizes the expected total discounted dividend payments until ruin. We give the definition of viscosity solution in the presence of regime switching. The optimal value function is characterized as the unique viscosity solution of the associated Hamilton-Jacobi-Bellman equation and a verification theorem is also obtained. © Taylor & Francis Group, LLC.
Persistent Identifierhttp://hdl.handle.net/10722/135502
ISSN
2015 Impact Factor: 0.63
2015 SCImago Journal Rankings: 0.590
ISI Accession Number ID
Funding AgencyGrant Number
ECNU2010050
Council of the Hong Kong Special Administrative Region, ChinaHKU 754008H
National Natural Science Foundation of China10971068
National Basic Research Program of China (973 Program)2007CB814904
New Century Excellent Talents in UniversityNCET09-0356
Central Universities
Funding Information:

The authors would like to thank the referee for careful reading the paper and the helpful comments and suggestions. J. W. would like to acknowledge the PhD Program Scholarship Fund of ECNU (No. 2010050). H. Y. would like to acknowledge the Research Grants Council of the Hong Kong Special Administrative Region, China (project No. HKU 754008H); R. W. would like to acknowledge the National Natural Science Foundation of China (10971068), National Basic Research Program of China (973 Program) under grant number 2007CB814904, Program for New Century Excellent Talents in University (NCET09-0356), and the Fundamental Research Funds for the Central Universities.

Grants

 

DC FieldValueLanguage
dc.contributor.authorWei, Jen_US
dc.contributor.authorYang, Hen_US
dc.contributor.authorWang, Ren_US
dc.date.accessioned2011-07-27T01:36:08Z-
dc.date.available2011-07-27T01:36:08Z-
dc.date.issued2010en_US
dc.identifier.citationStochastic Analysis and Applications, 2010, v. 28 n. 6, p. 1078-1105en_US
dc.identifier.issn0736-2994-
dc.identifier.urihttp://hdl.handle.net/10722/135502-
dc.description.abstractIn this article, we consider the optimal reinsurance and dividend strategy for an insurer. We model the surplus process of the insurer by the classical compound Poisson risk model modulated by an observable continuous-time Markov chain. The object of the insurer is to select the reinsurance and dividend strategy that maximizes the expected total discounted dividend payments until ruin. We give the definition of viscosity solution in the presence of regime switching. The optimal value function is characterized as the unique viscosity solution of the associated Hamilton-Jacobi-Bellman equation and a verification theorem is also obtained. © Taylor & Francis Group, LLC.-
dc.languageengen_US
dc.publisherTaylor & Francis Inc. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/07362994.aspen_US
dc.relation.ispartofStochastic Analysis and Applicationsen_US
dc.subjectCompound poisson model-
dc.subjectDividend strategy-
dc.subjectHJB equation-
dc.subjectRegime switching-
dc.subjectReinsurance-
dc.titleOptimal reinsurance and dividend strategies under the Markov-modulated insurance risk modelen_US
dc.typeArticleen_US
dc.identifier.emailYang, H: hlyang@hku.hken_US
dc.identifier.authorityYang, H=rp00826en_US
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/07362994.2010.515488-
dc.identifier.scopuseid_2-s2.0-78049501367-
dc.identifier.hkuros187183en_US
dc.identifier.volume28en_US
dc.identifier.issue6-
dc.identifier.spage1078en_US
dc.identifier.epage1105en_US
dc.identifier.isiWOS:000283680700010-
dc.publisher.placeUnited States-
dc.relation.projectRisk Management of Equity-Linked Insurance Products-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats